Format

Send to

Choose Destination
See comment in PubMed Commons below
Kathmandu Univ Med J (KUMJ). 2007 Apr-Jun;5(2):234-6.

Topiramate induced bilateral angle-closure glaucoma.

Author information

1
Mechi Eye Care Centre, Birtamod, Jhapa, Nepal. sanjaysinghnepal@yahoo.com

Abstract

Topiramate is a sulfamate-substituted monosaccharide and is used as an antiepileptic medication. It can also be used as a prophylactic agent for headache from migraine. The main purpose of this article is to create awareness among medical colleagues regarding severe ophthalmic side effect of topiramate. This is the first reported case of topiramate induced bilateral angle-closure glaucoma in Nepal. This case was managed successfully by discontinuing topiramate and by starting anti-glaucoma medication along with atropine eye drops which were tapered and eventually discontinued.

PMID:
18604026
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center